MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE

BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE
Model Number BUDDY LITE AC
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for investigation.We have reached out to the user facility for additional information and to request that the unit be returned for evaluation.A review of the manufacturing records indicated nothing notable.We have reached out to the user facility to determine the lot number of the disposable set, as the lot number was not provided.The disposable set in the photographs provided appeared to be unused.Without additional information, it is difficult to determine what occurred in this case.Should additional information become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
The user facility reported that the buddy lite ac cartridge overheated.

Brand Name
THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER
Common Device Name
BLOOD AND PLASMA WARMING DEVICE
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8622419
Report Number1219702-2019-00032
Device Sequence Number2168413
Product Code BSB
UDI-Device Identifier10896128002449
UDI-Public(01)10896128002449
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUDDY LITE AC
Device Catalogue Number905-00022
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1